# SDR SWAA2021031153897

- Difficulty date: March 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,658 hours, 9,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGANCY EXIT LENS AT MID CABIN CAME OFF. / SECURED LENS I/A/W S.I.P.
